# SDR DALA2016022901533

- Difficulty date: February 27, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND SEVEN DIFFERENT FASTENERS OF THE PSE ON LT LOWER WING SKIN REAR SPAR BETWEEN BS XRS =162 TO XRS= 168.  REPAIRED IAW  ER/A NR 543146-14AD, REV ORIGINAL .
